Does Duloxetine make you more anxious at first and do side effects fade after a while?
I was on Cymbalta (Duloxetine) for Trigeminal Neuralgia (nerve pain). I ended up taking it over 10 years but I kept getting worse. I thought it was the TN getting worse but I did some research on Cymbalta and I realized that everything was from side effects from the medication. Shortly after starting Cymbalta the anxiety, depression and suicidal thoughts began. I never had any of these before I started taking Cymbalta. The weight gain was horrible and the brain fog and being forgetful was really hard. I thought I was getting dementia. The list of other side effects I experienced is very long and they not only didn’t go away, they kept getting worse. I ended up bedridden for 3 years of the time I was taking it. Once I found out everything was because of side effects from Cymbalta I decided to get off it but I didn’t know how long it would take to taper off. Most people don’t know the long list of side effects from Cymbalta, especially if they’ve never taken it and they have no idea how hard it is to get off of. I’ve been completely off for a while now and every side effect is gone. I’m not just existing now, I have a life again.
Yes, at first it can make some people anxious and you must inform your DR..
Regarding the side effects they work themselves out and subside between one week to 10 days, if the side effects persist contact your DR., perhaps you need a dose adjustment or what your Dr. sees what is more suitable for you.
- Duloxetine uses and safety info
- Duloxetine information for Healthcare Professionals (includes dosage details)
- Side effects of Duloxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.